# SDR YENA2025081200823

- Difficulty date: August 11, 2025
- Submitted: August 12, 2025
- Operation: Air carrier
- Aircraft: N712JB
- Make and model: Airbus A320-232
- Aircraft serial: 03517
- Aircraft time: 64,035 hours, 22,759 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Ecs
- Condition: Odor
- Location: Zone 100
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#1691, JFK-LIR.   INFLIGHT REPORTED DIRTYSOCK SMELL AS AIRCRAFT DESCENDED BELOW 10000 ( PACKS ); COMPLIED WITH INFORMATION NOTICE 2017-T015L, SECTION B1. DECONTAMINATION LEVEL A WAS ACCOMPLISHED PER TSM 05-50-00-810-831-A. NO FURTHER ODOR WHEN OPERATING BOTH PACKS NOTED AT THIS TIME. THIS CLEARS MDDR 591445. MX4 UPDATED PLACARD REMOVED.
